MathSciNet Relay Station
MathSciNet bibliographic data
MR813992 57N20 (46C99 58B05)
Toruńczyk, H. A correction of two papers concerning Hilbert manifolds: "Concerning locally homotopy negligible sets and characterization of $l\sb 2$-manifolds'' [Fund. Math. 101 (1978), no. 2, 93–110; MR0518344] and "Characterizing Hilbert space topology'' [ibid. 111 (1981), no. 3, 247–262; MR0611763]. Fund. Math. 125 (1985), no. 1, 89–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement